# SDR 97ZZZM967

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242YV
- Make and model: Beech 1900D
- Aircraft serial: UE242
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 8732823
- Condition: Cracked
- Location: Cabin
- Part time: 2,321 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ICT, AN OVERNIGHT INSPECTION FOUND THAT SEATBACK 5F WAS BROKEN.  REMOVED AND REPLACED SEAT BACK IAW MM 25-20.  REPAIRED SEATBACK PER STANDARD PRACTICES.  (M)
